If you’ve ever taken a supplement with high levels of B3 (Niacin), you may have felt a very unique sensation come over you. Your face flushes and heats up, you begin to feel prickles on your skin, your heartbeat increases and you may start breathing faster. Sound familiar? This is known as the Niacin Rush. It can be a little terrifying if you’re not used to it, but rest assured it’s quite safe.

Niacin is extremely important for many of the processes that take place in your body. In fact, it’s one of the crucial components for how your body generates ATP (adenosine triphosphate), which we know to be a key element in life-giving energy.

At high doses, Niacin will actually trigger a reaction in our body that opens up blood vessels near the surface of our skin. This creates a warm, tingly sensation and causes our skin to flush red. (Next time you’re in an awkward situation and blush, say it’s a niacin rush. Avoid embarrassment and look smart doing it. Win win!)

The benefits of a niacin rush are many. Studies have shown that healthy levels of niacin can help with arthritis and cholesterol. It’s also been proven to help with our digestive and nervous systems. Similar to other B Vitamins, niacin has the essential ability to break down carbs, proteins and fats into energy our body can use.

That being said, the niacin rush can be a little unsettling. Some ways to help offset the initial feeling include drinking lots of water, taking it with food, and avoiding alcohol, coffee or tea while taking it. If it’s still a bit much for you, you can always start with a lower dose and work your way up from there.

With the introduction of The A.G.E. Pill, we’ve provided an easy way for you to get your daily dose of niacin. To learn more about our incredible new supplement, visit our website HERE for details!